# SDR SWAA2022060814417

- Difficulty date: June 2, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Entry Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE LIGHT INOP. / [01] REPLACED LAMP AND PERFORMED GOOD TEST OF AFT ENTRY DOOR SLIDE LIGHT PER AMM 33-51-04-960-801.;[02] VERIFIED CORRECTIVE ACTION 1.
